ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Revisiting the Fourier transform on the Heisenberg group

Lavanya, Lakshmi R and Thangavelu, S (2014) Revisiting the Fourier transform on the Heisenberg group. In: PUBLICACIONS MATEMATIQUES, 58 (1). pp. 47-63.

[img] PDF
pub_mat_58-1_47_2014.pdf - Published Version
Restricted to Registered users only

Download (349kB) | Request a copy
Official URL: http://dx.doi.org/10.5565/PUBLMAT_58114_03

Abstract

A recent theorem of S. Alesker, S. Artstein-Avidan and V. Milman characterises the Fourier transform on R-n as essentially the only transform on the space of tempered distributions which interchanges convolutions and pointwise products. In this note we study the image of the Schwartz space on the Heisenberg group under the Fourier transform and obtain a similar characterisation for the Fourier transform on the Heisenberg group.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to the UNIV AUTONOMA BARCELONA, DEPT MATHEMATICS, 08193 BELLATERRA, SPAIN
Keywords: Heisenberg group;Fourier transform;Fourier-Weyl transform;Schwartz class;heat kernel
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 04 Apr 2014 08:29
Last Modified: 07 Apr 2014 05:05
URI: http://eprints.iisc.ac.in/id/eprint/48772

Actions (login required)

View Item View Item